# SDR DXTA2012031304918

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 2,460 hours, 2,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 1101
- Condition: Inoperative
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FREON AIR CONDITIONER WAS WORKING ON PREVIOUS FLIGHT.   WHILE INVESTIGATING A ELETRICAL BURNING ODOR ON GROUND,  DISCOVERED THE FREON AIR CONDITIONER TO BE INOPERATIVE AND LIKELY THE CAUSE OF THE ODOR.  OPERATED SYS MOTOR FAILED TO RUN.  FOUND OPEN FUSE LIMITER IN J-BOX AND EVIDENCE THAT MOTOR FAILED.  R & R A/C MOTOR.  SERVICED REFRIDGERANT.  LEAK AND OP CHECKED GOOD. WORK DONE IAW MM 21-52-00.
